Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2017 | Journal Article | IST-REx-ID: 997   OA
Emergence of non-abelian magnetic monopoles in a quantum impurity problem
E. Yakaboylu, A. Deuchert, M. Lemeshko, APS Physics, Physical Review Letters 119 (2017).
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 912   OA
A lower bound for the BCS functional with boundary conditions at infinity
A. Deuchert, Journal of Mathematical Physics 58 (2017).
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1120   OA
Angular self-localization of impurities rotating in a bosonic bath
X. Li, R. Seiringer, M. Lemeshko, Physical Review A 95 (2017).
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1079   OA
Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 741   OA
Stability of a fermionic N+1 particle system with point interactions
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 739   OA
A note on the validity of Bogoliubov correction to mean field dynamics
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1267   OA
Nonexistence of large nuclei in the liquid drop model
R. Frank, R. Killip, P. Nam, Letters in Mathematical Physics 106 (2016) 1033–1036.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1143   OA
Ground states of large bosonic systems: The gross Pitaevskii limit revisited
P. Nam, N. Rougerie, R. Seiringer, Analysis and PDE 9 (2016) 459–485.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1491   OA
The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases
M. Lewin, P. Nam, N. Rougerie, Transactions of the American Mathematical Society 368 (2016) 6131–6157.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1422   OA
Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations
R. Frank, C. Hainzl, B. Schlein, R. Seiringer, Letters in Mathematical Physics 106 (2016) 913–923.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Export / Embed